Alert archive / Kentucky / Flash Flood Warnings in 2025
Flash Flood Warning 39, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Apr 4, 2025, 2:10 AM CDT for 14 counties in Kentucky. It was in force for 7 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 4, 2025, 2:10 AM CDT (07:10 UTC)
- Expired
- Apr 4, 2025, 9:36 AM CDT
- In force
- 7 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Adair County, KY, Barren County, KY, Boyle County, KY, Casey County, KY, Edmonson County, KY, Green County, KY, Hart County, KY, Lincoln County, KY, Marion County, KY, Mercer County, KY, Metcalfe County, KY, Russell County, KY, Taylor County, KY, Washington County, KY
The radar
The Louisville radar (KLVX), 115 km from the middle of the area, began a volume at 07:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 3:45 AM CDT | FLASH FLOOD | 3 Se Liberty, KY | Water Rescue of a semi truck on Dry Ridge Road. |
| Apr 4, 4:15 AM CDT | FLASH FLOOD | 1 Nne Middleburg, KY | Water flowing over Mill Dam Road. |
| Apr 4, 6:15 AM CDT | FLASH FLOOD | 5 Ne Mannsville, KY | EM called to report a water rescue of 1 person earlier this morning in the Merrimac area. EM stated the water was up to the door handles of a Ford F-150 truck. No injuries. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 95 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.2 hours before the alert went out and 282 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 986 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- -206 m²/s²
- 0-3 km storm-relative helicity
- 257 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
702
WGUS53 KLMK 040710
FFWLMK
KYC001-009-021-045-061-087-099-137-155-167-169-207-217-229-041500-
/O.NEW.KLMK.FF.W.0039.250404T0710Z-250404T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
210 AM CDT Fri Apr 4 2025
The National Weather Service in Louisville has issued a
* Flash Flood Warning for...
Boyle County in central Kentucky...
Casey County in central Kentucky...
Green County in central Kentucky...
Southeastern Hart County in central Kentucky...
Lincoln County in central Kentucky...
Southeastern Marion County in central Kentucky...
South Central Mercer County in central Kentucky...
Taylor County in central Kentucky...
Southeastern Washington County in central Kentucky...
Adair County in south central Kentucky...
Northeastern Barren County in south central Kentucky...
Southeastern Edmonson County in south central Kentucky...
Northern Metcalfe County in south central Kentucky...
Russell County in south central Kentucky...
* Until 1000 AM CDT /1100 AM EDT/ Friday.
* At 210 AM CDT /310 AM EDT/, Doppler radar indicated thunderstorms
producing heavy rain across the warned area. Between 4.5 and 5
inches of rain have fallen. Additional rainfall amounts of 1 to 2
inches are possible in the warned area. Flash flooding is ongoing
or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Liberty, Danville, Glasgow, Campbellsville, Columbia, Stanford,
Greensburg, Jamestown, Edmonton and Three Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3719 8570 3746 8538 3776 8490 3748 8445
3733 8450 3736 8456 3712 8490 3705 8491
3701 8486 3700 8484 3696 8495 3693 8496
3683 8512 3690 8528 3693 8523 3694 8545
3703 8576 3705 8608 3718 8606
FLASH FLOOD...RADAR INDICATED
$$
SRW1 follow-up statement
808
WGUS73 KLMK 041436
FFSLMK
Flash Flood Statement
National Weather Service Louisville KY
936 AM CDT Fri Apr 4 2025
KYC001-009-021-045-061-087-099-137-155-167-169-207-217-229-041446-
/O.CAN.KLMK.FF.W.0039.000000T0000Z-250404T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Adair KY-Barren KY-Boyle KY-Casey KY-Edmonson KY-Green KY-Hart KY-
Lincoln KY-Marion KY-Mercer KY-Metcalfe KY-Russell KY-Taylor KY-
Washington KY-
936 AM CDT Fri Apr 4 2025 /1036 AM EDT Fri Apr 4 2025/
...FLASH FLOOD WARNING FOR BOYLE, CASEY, GREEN, SOUTHEASTERN HART,
LINCOLN, SOUTHEASTERN MARION, SOUTH CENTRAL MERCER, TAYLOR,
SOUTHEASTERN WASHINGTON, ADAIR, NORTHEASTERN BARREN, SOUTHEASTERN
EDMONSON, NORTHERN METCALFE AND RUSSELL COUNTIES HAS BEEN REPLACED
WITH A FLOOD WARNING...
&&
LAT...LON 3719 8570 3746 8538 3776 8490 3748 8445
3733 8450 3736 8456 3712 8490 3705 8491
3701 8486 3700 8484 3696 8495 3693 8496
3683 8512 3690 8528 3693 8523 3694 8545
3703 8576 3705 8608 3718 8606
$$
CJPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 4, 1:42 AM CDT, 28 minutes earlier. Its key messages:
- Ongoing historic and possibly catastrophic flooding event continues today through the weekend. Heed any flood warnings issued as this will be life threatening flooding across much of Kentucky and southern Indiana through this weekend.
- Severe threat today will lift north and west to primarily areas in western Kentucky. Saturday will have the return of the severe weather threat through much of the Ohio River valley.
- Drier conditions expected by Monday and another opportunity of rain moves in late Wednesday night through Friday.
Area forecast discussion, Apr 4, 1:42 AM CDT, 28 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
242 AM EDT Fri Apr 4 2025
.KEY MESSAGES...
- Ongoing historic and possibly catastrophic flooding event
continues today through the weekend. Heed any flood warnings issued
as this will be life threatening flooding across much of Kentucky
and southern Indiana through this weekend.
- Severe threat today will lift north and west to primarily areas in
western Kentucky. Saturday will have the return of the severe
weather threat through much of the Ohio River valley.
- Drier conditions expected by Monday and another opportunity of
rain moves in late Wednesday night through Friday.
&&
.UPDATE...
Issued at 1206 AM EDT Fri Apr 4 2025
The concern remains high for significant flash flooding overnight. A
50 kt southerly LLJ core centered near the KY/TN border is producing
tremendous low-level moisture transport into the region. This
moisture continues to ascend a frontal boundary draped from Middle
TN ENE through southeastern KY. A band of deep convection is
oriented WSW to ENE along the 925 mb warm front from western KY into
central KY. Cell motion to the northeast will result in highly
problematic training along this boundary.
Severe convection has developed over portions of SE MO, NE AR, and
western KY where MUCAPE has been greater (1000+ J/kg). Instability
decreases with NE extent along the convective axis, with poorer mid-
level lapse rates and skinnier CAPE profiles noted in central KY.
While some elevated hailers are likely in western KY, the hail
threat should diminish as storms move east. Some isolated large hail
is possible, but the slimmer instability profile will reduce the
hail risk and increase the flooding risk.
PW axis of 1.5-1.7 inches extends from western KY/TN northeast into
central KY and far southern IN. Latest 04.00Z HREF data continues to
suggest a swath of 1-3 inches across portions of central KY over the
next six hours. Multiple Flash Flood Warnings are in effect, and
additional warnings are likely overnight. Flash flooding could be
considerable to catastrophic in some localized areas.
Issued at 753 PM EDT Thu Apr 3 2025
After coordination with the Storm Prediction Center and WFO Jackson,
we have dropped the Tornado Watch for our south-central KY counties.
The effective warm front has pushed south this afternoon, reinforced
by convective outflow, and is now draped WSW to ENE through Middle
TN and eastern KY. For the central part of KY, that boundary has
shifted far enough south of the TN border to largely eliminate the
tornado threat. The near-sfc layer is stable, with sfc temps in the
upper 50s to lower 60s and a northerly sfc wind.
The main near-term concern over the next 3-6 hours is additional
flash flooding. We do still have elevated instability - MUCAPE on
the order of 500+ J/kg. Latest radar trends show a band of elevated
convection spreading ENE roughly along the Ohio River, but we have
lightning all the way north of Madison, IN as of this writing. The
SSW low-level jet increases over the next 3-6 hours and will
continue to advect copious amounts of moisture across the boundary.
SW to NE training convection will easily lead to additional Flash
Flooding, possibly significant and life-threatening. Latest HREF PMM
guidance shows potential for swaths of 1-2 inches in three hours
across central KY and far southern IN. Cannot rule out localized
totals of 3-4 inches over the next six hours.
&&
.SHORT TERM /THROUGH SATURDAY/...
Issued at 238 AM EDT Fri Apr 4 2025
06Z surface and upper air analysis shows a large upper low in
the desert southwest and the jet stream with strong winds
extending from the low through the central plains to the Great
Lakes which is bringing a river of upper level Pacific moisture.
A 700 mb shortwave trough is providing lift for the storms, a
50 kt low level jet is bringing increased moisture transport,
and a stalled out front roughly along the Kentucky-Tennessee
line is leading to another round of thunderstorms and heavy rain
extending from southwest Kentucky through southwest Ohio.
Kentucky mesonet sites have reported 2-6 inches of rain over the
last 24 hours and numerous flash flood warnings are in effect
across central and northern Kentucky.
Forecast trends for today are showing the warm front lifting
northward through Kentucky and trying to make it to the Ohio river
valley by late in the day. This should put much of the state in the
warmer air and also lift the training area of showers and storms
northward to along the Ohio River Valley. South of the front we may
see some peaks of sun especially the further south you are and this
could lead to areas of higher instability to fuel isolated
thunderstorms by late this afternoon. The better severe weather
setup will be in western Kentucky where the instability and shear
will be higher however in central Kentucky if we can get some
sunshine this will help to increase the instability as CAPE values
could reach to over 3000 J/kg and 0-6 bulk shear of 50 kts will give
any storms a good environment to produce hail, strong winds, and
isolated tornadoes. Flooding threat will continue especially along
the Ohio river valley as PW values will be anomalously high at
1.5- 1.75 inches and EFI having Euro ensembles members at 0.95
with shift of tails at 2 gives high confidence of a large
precipitation event along the Ohio river valley today. NBM
probabilities of greater than 2 inches of rain in the next 24
hours is at 50%.
Major flooding continues through the weekend as Saturday may bring
some of the highest 1 day totals of rain through much of the region
which will compound the flooding that has occurred from what
rain we received since Thursday and Friday. Severe weather from
Friday night in the form of a squall line to the west will move
across the state during the night into Saturday morning and
threats of gusty straight line winds and QLCS nocturnal
tornadoes can't be ruled out. This line of thunderstorms will
shift the stationary front to the south and basically stall in
central Tennessee. This should lead to much of the area in the
more stable airmass and the severe threat subsides during the
day on Saturday. With the upper level pattern basically being a
moisture conveyor belt from Texas to the Great Lakes we will see
all day rain and storms through the day on Saturday. NBM
probabilities of receiving greater than 4 inches in the 24 hour
period of Saturday are quite high at 30 to 40% and even
receiving 6 inches is in the 5-10% range. Additional totals of
rain from Friday through Sunday morning could be another 4-8
inches. It bears repeating...this is a historic, catastrophic,
and life threatening flood setup. EFI index has 0.9 and shift of
tails at 2 through much of central Kentucky which shows the
European ensembles are in good agreement of another anomousoly
high precipitation event on Saturday.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
Issued at 238 AM EDT Fri Apr 4 2025
On Sunday the upper wave should move into the southeast CONUS
and a sweeping cold front should finally move the axis of
moisture out of the Ohio river valley. Drier conditions are
expected by Sunday afternoon.
We should see a couple of dry and cooler days on Monday and Tuesday
as the trough will usher in a colder airmass from the Great Lakes
and we could see below freezing lows to start the day on Tuesday.
Long range ensembles are showing northwesterly flow continue into
the mid week with another trough coming in that could lead to more
rain and thunderstorm chances from Wednesday night through
Friday.
&&
.AVIATION /00Z TAFS THROUGH 06Z SATURDAY/...
Issued at 1233 AM EDT Fri Apr 4 2025
Another round of thunderstorms and heavy rain will move through
central Kentucky and southern Indiana between 06-15Z and then we
should see the line of rain slightly northward between 15-21Z. The
line of rain and storms will then move back to the south and
overspread the area that every terminal will have to deal with
thunderstorms and heavy rain. Cloud ceilings will fluctuate between
MVFR and IFR category through 12Z.
Between 12Z-00Z the greater chances of rain and storms will occur
for HNB, SDF, LEX, and RGA with lesser chances of rain and storms
for BWG as the warm front and better lift will be in southern
Indiana...however isolated strong storms will be in the forecast
around BWG during this time. Probabilities of MVFR will be greater
in BWG as well (70-80%)...while probabilities of IFR (60-90%) and
possible LIFR (10-20%) categories around HNB, SDF, LEX, and RGA will
be greater during this time especially with the stronger
thunderstorms and heavy rain which could take surface visibilities
to as low as 1-2 SM at times and ceilings to 500 ft or below.
Generally the environmental surface winds will be on the light and
variable side at 5-10 kts but between 12-00Z we could see occasional
thunderstorm wind gusts at 20-30 kts.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...Flood Watch through Sunday morning for KYZ023>043-045>049-
053>057-061>067-070>078-081-082.
IN...Flood Watch through Sunday morning for INZ076>079-083-084-
089>092.
&&
UPDATE...EBW
SHORT TERM...00
LONG TERM...00
AVIATION...00Hazardous weather outlook, Apr 3, 2:56 PM CDT, 11 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY Issued by National Weather Service Kansas City/Pleasant Hill MO 356 PM EDT Thu Apr 3 2025 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>065-070- 071-042000- Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry- Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson- Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-Franklin- Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon- Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-Larue-Marion- Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Logan-Warren- 356 PM EDT Thu Apr 3 2025 /256 PM CDT Thu Apr 3 2025/ ...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING... This Hazardous Weather Outlook is for portions of southern Indiana and central Kentucky. .DAY ONE...Tonight. Rounds of additional showers and thunderstorms continue today and tonight. Some storms may be strong to severe with damaging winds and isolated tornadoes possible. Heavy rainfall is also likely with localized flooding issues expected. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Additional showers and strong storms continue Friday into the weekend. High-impact, major rainfall, and flooding is anticipated across the lower Ohio and Tennessee Valleys through Sunday. Widespread minor to moderate river flooding is expected, and major river flooding is possible. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. KYZ066-067-072>078-081-082-042000- Casey-Lincoln-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell- Cumberland-Clinton- 356 PM EDT Thu Apr 3 2025 /256 PM CDT Thu Apr 3 2025/ ...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING... ...TORNADO WATCH 107 IN EFFECT UNTIL 11 PM EDT /10 PM CDT/ THIS EVENING... This Hazardous Weather Outlook is for portions of southern Indiana and central Kentucky. .DAY ONE...Tonight. Rounds of additional showers and thunderstorms continue today and tonight. Some storms may be strong to severe with damaging winds and isolated tornadoes possible. Heavy rainfall is also likely with localized flooding issues expected. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Additional showers and strong storms continue Friday into the weekend. High-impact, major rainfall, and flooding is anticipated across the lower Ohio and Tennessee Valleys through Sunday. Widespread minor to moderate river flooding is expected, and major river flooding is possible. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville.
In the hours before
Special weather statement, Apr 4, 1:06 AM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Louisville KY
206 AM EDT Fri Apr 4 2025
KYZ028-045-046-053-054-062>065-074-076-040630-
Hart KY-Metcalfe KY-Marion KY-Taylor KY-Washington KY-Edmonson KY-
Barren KY-Nelson KY-Larue KY-Hardin KY-Green KY-
206 AM EDT Fri Apr 4 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTH CENTRAL NELSON...GREEN...
LARUE...WESTERN MARION...HART...NORTHWESTERN TAYLOR...WEST CENTRAL
WASHINGTON...SOUTHEASTERN HARDIN...NORTHEASTERN BARREN...NORTHWESTERN
METCALFE AND EAST CENTRAL EDMONSON COUNTIES THROUGH 230 AM EDT/130 AM
CDT/...
At 206 AM EDT/106 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 10 miles west of
Hodgenville to 9 miles southwest of Munfordville. Movement was east
at 50 mph.
HAZARD...Half inch hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations impacted include...
Hodgenville, Greensburg, Munfordville, Three Springs, Monroe, Horse
Cave, Cave City, New Haven, Loretto, and Upton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3738 8605 3740 8602 3741 8604 3742 8603
3743 8604 3756 8602 3776 8534 3714 8545
3713 8548 3712 8609
TIME...MOT...LOC 0606Z 254DEG 45KT 3753 8592 3716 8599
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH
NeudorffLocal storm report, Apr 4, 1:09 AM CDT, 1 hour 1 minute before
Preliminary Local Storm Report
National Weather Service Louisville KY
209 AM EDT Fri Apr 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1201 AM Tstm Wnd Dmg 1 SSE Wakefield 38.77N 85.54W
04/03/2025 Jefferson IN 911 Call Center
Multiple trees down on the 2400 block of
Rogers Road.
&&
SRWLocal storm report, Apr 4, 1:17 AM CDT, 53 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
217 AM EDT Fri Apr 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1201 AM Flood 1 N North Madison 38.79N 85.40W
04/04/2025 Jefferson IN 911 Call Center
Creek overflowing and the intersection of
Hutchinson Lane and Cragmont Extension is
flooded.
&&
SRWLocal storm report, Apr 4, 1:31 AM CDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
231 AM EDT Fri Apr 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM Tstm Wnd Dmg Blocher 38.72N 85.64W
04/02/2025 Jefferson IN 911 Call Center
Multiple trees down on the 1200 block of
1400 W.
&&
SRWLocal storm report, Apr 4, 1:45 AM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
245 AM EDT Fri Apr 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 AM Flash Flood 3 NE Balltown 37.76N 85.46W
04/04/2025 Nelson KY 911 Call Center
Flowing water over Loretto Road near Burba
Road.
&&
SRWLocal storm report, Apr 4, 2:10 AM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
310 AM EDT Fri Apr 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 AM Flash Flood 1 ENE Henryville 38.54N 85.74W
04/04/2025 Clark IN Emergency Mngr
Water over the road on Henryville Otisco
Road and County Road 160. Car stalled in
water. Occupant out.
&&
BJSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 8:30 PM CDT | Flash Flood Warning | LMK | Barren, Breckinridge, Bullitt, Butler, Edmonson, Grayson and 16 more | 8 hr |
| Apr 3, 9:56 PM CDT | River Flood Warning | LMK | Hart | 5 days |
| Apr 3, 10:02 PM CDT | River Flood Warning | LMK | Warren | 4 days |
| Apr 3, 10:20 PM CDT | Flash Flood Warning | LMK | Henry, Jefferson, Oldham, Shelby, Trimble | 8 hr |
| Apr 3, 11:14 PM CDT | River Flood Warning | LMK | Carroll, Henry, Owen | 7 days |
| Apr 3, 11:14 PM CDT | River Flood Warning | LMK | Clark, Madison | 4 days |
| Apr 3, 11:14 PM CDT | River Flood Warning | LMK | Garrard, Jessamine | 5 days |
| Apr 3, 11:27 PM CDT | Special Weather Statement | LMK | Butler | 33 min |
| Apr 3, 11:29 PM CDT | Flash Flood Warning | LMK | Anderson, Bourbon, Clark, Fayette, Franklin, Harrison and 7 more | 8 hr |
| Apr 3, 11:32 PM CDT | River Flood Warning | LMK | Nicholas, Robertson | 6 days |
| Apr 3, 11:40 PM CDT | Flash Flood Warning | LMK | Butler, Edmonson, Grayson, Logan, Warren | 12 hr |
| Apr 4, 12:10 AM CDT | Special Weather Statement | LMK | Mercer, Washington | 35 min |
| Apr 4, 12:35 AM CDT | Flash Flood Warning | LMK | Breckinridge, Bullitt, Butler, Edmonson, Grayson, Hardin and 5 more | 3 hr |
| Apr 4, 12:36 AM CDT | Special Weather Statement | LMK | Butler, Logan, Ohio, Warren | 39 min |
| Apr 4, 1:06 AM CDT | Special Weather Statement | LMK | Green, Hart, Larue | 24 min |
| Apr 4, 1:53 AM CDT | Flash Flood Warning | LMK | Anderson, Bourbon, Boyle, Clark, Fayette, Garrard and 6 more | 6 hr |
| Apr 4, 3:55 AM CDT | River Flood Warning | LMK | Harrison | 3 days |
| Apr 4, 4:30 AM CDT | Flash Flood Warning | LMK | Barren, Breckinridge, Bullitt, Butler, Edmonson, Grayson and 15 more | 3 hr |
| Apr 4, 5:00 AM CDT | Flash Flood Warning | LMK | Anderson, Boyle, Bullitt, Franklin, Hardin, Jefferson and 9 more | 3 hr |
| Apr 4, 6:30 AM CDT | River Flood Warning | LMK | Garrard, Jessamine, Mercer | 5 days |
| Apr 4, 6:30 AM CDT | River Flood Warning | LMK | Anderson, Franklin, Woodford | 6 days |
| Apr 4, 7:21 AM CDT | Areal Flood Warning | LMK | Anderson, Bourbon, Clark, Fayette, Franklin, Harrison and 7 more | 12 hr |
| Apr 4, 7:23 AM CDT | Areal Flood Warning | LMK | Barren, Breckinridge, Bullitt, Butler, Edmonson, Grayson and 15 more | 12 hr |
| Apr 4, 7:38 AM CDT | Areal Flood Warning | LMK | Anderson, Bourbon, Boyle, Clark, Fayette, Garrard and 6 more | 12 hr |
| Apr 4, 7:42 AM CDT | Areal Flood Warning | LMK | Anderson, Boyle, Bullitt, Franklin, Hardin, Jefferson and 9 more | 3 hr |
| Apr 4, 7:48 AM CDT | Areal Flood Warning | LMK | Henry, Jefferson, Oldham, Shelby, Trimble | 14 hr |
| Apr 4, 8:24 AM CDT | Flash Flood Warning | LMK | Breckinridge, Butler, Edmonson, Grayson, Green, Hancock and 7 more | 6 hr |
| Apr 4, 9:36 AM CDT | Areal Flood Warning | LMK | Adair, Barren, Boyle, Casey, Edmonson, Green and 8 more | 12 hr |
| Apr 4, 10:10 AM CDT | Areal Flood Warning | LMK | Allen, Barren, Butler, Edmonson, Logan, Metcalfe and 3 more | 12 hr |
| Apr 4, 10:50 AM CDT | Flash Flood Warning | LMK | Anderson, Boyle, Bullitt, Franklin, Hardin, Jefferson and 9 more | 7 hr |
| Apr 4, 11:22 AM CDT | River Flood Warning | LMK | Jefferson, Oldham | 9 days |
| Apr 4, 11:22 AM CDT | River Flood Warning | LMK | Hardin, Jefferson, Meade | 21 days |
| Apr 4, 11:22 AM CDT | River Flood Warning | LMK | Trimble | 8 days |
| Apr 4, 2:50 PM CDT | Areal Flood Warning | LMK | Breckinridge, Butler, Edmonson, Grayson, Green, Hancock and 6 more | 8 hr |
| Apr 4, 3:17 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Logan, Simpson, Warren | 28 min |
| Apr 4, 3:21 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Warren | 24 min |
| Apr 4, 3:36 PM CDT | Special Weather Statement | LMK | Edmonson, Warren | 24 min |
| Apr 4, 3:39 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Hart | 36 min |
| Apr 4, 4:10 PM CDT | Special Weather Statement | LMK | Barren | 35 min |
| Apr 4, 4:11 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Hart | 23 min |
| Apr 4, 4:16 PM CDT | Special Weather Statement | LMK | Allen, Barren | 29 min |
| Apr 4, 4:31 PM CDT | Severe Thunderstorm Warning | LMK | Green, Hart | 14 min |
| Apr 4, 4:41 PM CDT | Special Weather Statement | LMK | Hart | 34 min |
| Apr 4, 4:43 PM CDT | Special Weather Statement | LMK | Metcalfe | 32 min |
| Apr 4, 4:48 PM CDT | Special Weather Statement | LMK | Green, Taylor | 27 min |
| Apr 4, 5:03 PM CDT | Special Weather Statement | LMK | Ohio | 27 min |
| Apr 4, 5:13 PM CDT | Special Weather Statement | LMK | Metcalfe | 32 min |
| Apr 4, 5:18 PM CDT | Special Weather Statement | LMK | Taylor | 27 min |
| Apr 4, 5:30 PM CDT | Special Weather Statement | LMK | Madison | 30 min |
| Apr 4, 5:36 PM CDT | Special Weather Statement | LMK | Adair | 39 min |
| Apr 4, 5:53 PM CDT | Special Weather Statement | LMK | Clark | 22 min |
| Apr 4, 6:16 PM CDT | Areal Flood Warning | LMK | Anderson, Boyle, Bullitt, Franklin, Hardin, Jefferson and 9 more | 6 hr |
Nearby
Flash Flood Warnings in Kentucky, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.